# SDR SIMA2020031204008

- Difficulty date: February 4, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 37,794 hours, 33,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON MAIN ENTRY WAY INOP-C/A-COMPLETE:REMOVED AND REPLACED BATTERY SUPPLY #1 IAW EMB 145 AMM 33-50-04. OPC GOOD.
